MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE TIBIAL INSERT FIX S5 LM - 8MM

MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE TIBIAL INSERT FIX S5 LM - 8MM
Model Number 02.18.IF5.08.LM
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 04/13/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 20-apr-2020.Lot 1903787: (b)(4) items manufactured and released on 15-jul-2019.Expiration date: 2024-jul-10.No anomalies found related to the problem to date, (b)(4) items of the same lot have been already sold with another similar reported event.
 
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.At 1 month from primary the surgeon performed a washout and revised the poly and the surgery was completed successfully.

Brand Name
MOTO PARTIAL KNEE TIBIAL INSERT FIX S5 LM - 8MM
Common Device Name
TIBIAL INSERT FIX
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
CH  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key14367130
Report Number3005180920-2022-00365
Device Sequence Number5769884
Product Code JWH
UDI-Device Identifier07630030896217
UDI-Public07630030896217
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K162084
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/10/2024
Device Model Number02.18.IF5.08.LM
Device Catalogue Number02.18.IF5.08.LM
Device Lot Number1903787
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2022
Initial Report FDA Received Date05/12/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/15/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale